# SDR USAA2014042900002

- Difficulty date: April 28, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 54,657 hours, 20,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10002905
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EMERGENCY EXIT LIGHT LENS IS MISSING.  INSTALLED DOOR 2L EMERGENCY EXIT LIGHT LENS.
